# SDR QXEA200501221

- Difficulty date: September 9, 2005
- Submitted: September 15, 2005
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 16,121 hours, 23,099 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

YLW FLIGHT 2175 - AIRCRAFT FAILED TO PRESSURIZE ON CLIMBOUT WITH PRESSURIZATION SELECTOR SWITCH IN AUTO AND CABIN SET NORM SWITCH IN EIGHT POSITION.  MAINTENANCE DEFERRED.  AIRCRAFT RETURNED TO SERVICE.
